Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Smoker. Having heart palpitation, not able to sleep, not feeling dizziness, fatigue. What should be done?

My husband is 41 yrs old, a smoker, with no significant PMH. He started having heart palpitations a few days ago. He had episodes like this a few years ago and was told it was stress . Now he is saying they bother him most when he lays down and he can t sleep. He has no SOB, CP, dizziness , fatigue or other symptoms. Can we wait and follow up with our PCP or is this something that needs more immediate attention?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

When stress causes palpitations, one also has anxiety and may be other symptoms like sweating, tremors, breathlessness etc. If your husband has palpitations which are not due to becoming anxious, it will be prudent to not neglect it and treat it as soon as possible. A visit to your primary care physician and an electrocardiogram can help you decide the future course.

Best wishes.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor